# SDR REXA2020010723034

- Difficulty date: December 30, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 19R BTW FS280/310 WAS FOUND IN REF EO: R25120 (SM)[E/E].                                                               
"SUMMARY OF NRC 00366: CORRODED AREA ON STGR 19R WAS MEASURED PER CRJ900 SRM 51-21-06-001-001-A01 PARAGRAPH 3.A (FIGURE 51-21-06-995-803). ORIGINAL THICKNESS IS 0.063''.DIMENSIONS OF DAMAGED AREA ARE: LENGTH IS 14.0'', WIDTH IS 0.750'' AND DEPTH IS 0.042'' THEREFORE STRINGER 19R IS OUT OF LIMITS PER CRJ900 SRM 53-21-03-101-002-A04 PARAGRAPH 4.A ||EQUIPMENT: DEPTH DIAL GAUGE, PART NO. 543-783, SERIAL NO.18055681, CALIBRATION DUE DATE: MARCH 20TH 2020||. STRINGER 19R WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01                                           

"
